# SDR A6WA201240484

- Difficulty date: March 29, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING PROCESS FOUND 1EA OVERSIZED HOLE IN RT LOWER MLG TRUNNION FLANGE.  REPAIRED OVERSIZED HOLE IN RT MLG LOWER TRUNNION FLANGE IAW REO 601R-57-21-1631, REV.
